# SDR ABXA050311

- Difficulty date: October 24, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 5758878
- Condition: Corroded
- Location: Fs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FINGER DOUBLER AT STA 1540, LONGERON 31 RIGHT, RIGHT BUTT LINE 25.  REPAIRS ACCOMPLISHED AT STA 1540 - 1560, LONGERON 31 RIGHT IAW REA D853-52525.
